| Model Number |
TECNIS 1-PC CLEAR MONO 6.0MM 20.0D |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that doctor noticed an intraocular lens (iol) fragment in the patient's eye after lens was implanted.Doctor proceeded to remove the fragment from patient's eye during the same procedure and finished the operation as per normal.Iol remains implanted in patient's eye.There was no any patient injury.No any other medical or surgical intervention was required.The patient is doing fine.The cartridge was disposed after the operation.No further information was provided.
Additional Manufacturer Narrative
Section e1: reporter: telephone number: (b)(4).The device was not returned for evaluation as the lens remain implanted in the eye.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.